MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE PROXIMAL BODY TRIAL 13DIA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC AEQUALIS FLEX REVIVE PROXIMAL BODY TRIAL 13DIA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number ARS742503
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
While inspecting the proxy body, it was noticed that it no longer locked in the stem correctly and needs to be replaced.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Correction: please refer to d9 product available to stryker.The reported event could be confirmed, since the instrument was returned and matches the alleged failure mode.The device inspection revealed the following: the received device shows significant signs of extensive usage as evident by multiple surface scratches and areas of discoloration.There is no bending to the proximal fins of the device.The fins do show significant scuffs, scratches and discoloration.The central capture pin is still present and appears in one piece.Due to the nature of the returned device a functional inspection was not possible since the central pin will not lower and will not engage with any mating parts.Based on investigation, the root cause was attributed to a combination of wear and abnormal use.The failure was caused by aggressive, frequent usage.If the capture pin was not completely retracted prior to disassembling from a mating trial component, the pin could break as noted in this complaint.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
AEQUALIS FLEX REVIVE PROXIMAL BODY TRIAL 13DIA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22440464
Report Number3000931034-2025-00362
Device Sequence Number17301247
Product Code KWS
UDI-Device Identifier00846832068838
UDI-Public(01)00846832068838(10)CR1318319
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS742503
Device Lot NumberCR1318319
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown